# SDR EE4Y2021072913438

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 26,383 hours, 21,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 23-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT CENTER FUSELAGE I UPPER SKIN PANEL, EXTERNAL SKIN WITH EXISTING REPAIR WITH DEVIATIONS LOCATED BETWEEN FR23 AND FR25, BETWEEN STR- 14L/17L, THE DAMAGE WAS REPAIRED INSTALLING A NEW EXTERNAL DOUBLER REPAIR AS PER E.O. # COO-EO-2021-13216 R00, ETD2021-190-020385 REV:A.
